# SDR SWAA2020032323625

- Difficulty date: February 29, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 144A82257
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED L/H OVER WING EXIT LOWER SILL WEB ATTACH ANGLE BS 618 & BS 637 LBL 67 WL 228 WHILE REMOVING LOWER SILL WEB MOD / REPAIRED DAMAGED L/H OVERWING EXIT LOWER SILL WEB ATTACH ANGLE BS618 AND BS637 LBL67 WL228 IAW ER# 20-02015 IR AND EA# 1-753-36756 IR. PERMANENT ACTION REQUIRED:CATEGORY C REPAIR. CONTACT ENGINEERING WITHIN 5;000 FLIGHT CYCLES OR 24 MONTHS OF THE 17-MAR-2020; WHICHEVER COMES FIRST. REF:TCO-SWA-20-0192
